Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012, Article ID 618148, 15 pages
Research Article

Rational Generalized Offsets of Rational Surfaces

Faculty of Mathematics and Informatics, Konstantin Preslavsky University, 9712 Shumen, Bulgaria

Received 20 May 2011; Revised 1 September 2011; Accepted 1 November 2011

Academic Editor: Kui Fu Chen

Copyright © 2012 Georgi Hristov Georgiev. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Georgi Hristov Georgiev, “Rational Generalized Offsets of Rational Surfaces,” Mathematical Problems in Engineering, vol. 2012, Article ID 618148, 15 pages, 2012.